# SDR DALA2020112003798

- Difficulty date: November 20, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 11,809 hours, 1,066 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 MASK DROPPED ROW 20.  CORRECTIVE ACTION: INSPECTED ALL PAX O2 STORAGE AT ROW 20, IAW A350 AMM 35-21.  OPERATIONS NORMAL.
